# SDR DALA1503519228

- Difficulty date: June 11, 2012
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 30,415 hours, 20,987 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER RT UPPER AFT SKIN FASTENER HOLES WITH SHORT E/D & BUSHING REPAIRS IAW ERA 491786-14, LOG 0613380, 0938307.
